×

Mucinex Sinus-Max Pressure & Pain – 20 Caplets

Mucinex Sinus-Max Pressure & Pain fights your worst symptoms. Its triple-action formula breaks up mucus and relieves sinus congestion and headache.

GHs155.10

In Stock

In stock

Compare
Allergy;Cold;Nasal Congestion
Adults and children 12 years of age and older: take 2 caplets every 4 hours.
Inactive Ingredients: Croscarmellose Sodium; Crospovidone; D&C Yellow #10 Aluminum Lake; FD&C Yellow #6 Aluminum Lake; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Polyvinyl Alcohol; Povidone; Talc; Titanium Dioxide
Active Ingredients: Acetaminophen 325 mg, Guaifenesin 200 mg, Phenylephrine HCl 5 mg Inactive Ingredients: Croscarmellose Sodium, Crospovidone, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc , Titanium Dioxide

Mucinex Sinus-Max Pressure & Pain – 20 Caplets

Reviews

There are no reviews yet.

Be the first to review “Mucinex Sinus-Max Pressure & Pain – 20 Caplets”

Your email address will not be published. Required fields are marked *

X